# SDR UOIA20141114001

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N901GD
- Make and model: Bnorm BN2A
- Aircraft serial: 855
- Aircraft time: 18,284 hours, 49,538 cycles
- Engine: Lyc O540E4C5
- Engine time: 586 hours, 1,819 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Rt Engine
- Part time: 16,512 hours, 41,280 cycles
- Component: Cylinder, Lyc
- Component part number: 50153813
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENG CYLINDER BASE NR 3 STUDS BROKEN.
